# SDR ASAA1251088

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 21,692 hours, 6,451 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU MAINT LIGHT ON AFTER SUCCESSFUL APU START AFTER LANDING.  COMPLETED APU BITE PROCEDURE 49 60 00 GOT FAULT MSG 49 41010.  COMPLETED FIM TASK 49 40 00 810 801.  NO MAINT MSG DID NOT RE-OCCUR.  RESTARTED APU SEVERAL TIMES NO APU FAULT LIGHTS OR MESSAGES.  VISUALLY INSPECTED APU NO LEAKS OR DEFECTS NOTED.  NO EXCESSIVE OIL CONSUMPTION.  VISUALLY CONFIRMED APU OIL FULL.
